Quick search
Go!

A GENERAL FIXED POINT THEOREM FOR SELF MAPPINGS IN GP - METRIC SPACES


VALERIU POPA 1 AND ALINA-MIHAELA PATRICIU 2
1. Department of Mathematics, Informatics and Education Sciences, Faculty of Sciences, "Vasile Alecsandri" University of Bacău, Calea Mărăşeşti 157, Bacău 600115, ROMANIA, e-mail: vpopa@ub.ro
2. Dunărea de Jos" University of Galaţi, Faculty of Sciences and Environment, Department of Mathematics and Computer Sciences, 111 Domnească Street, Galaţi, 800201, ROMANIA e-mail: Alina.Patriciu@ugal.ro

Issue:

SSRSMI, Number 1, Volume XXVI

Section:

Volume 26, Number 1

Abstract:

The purpose of this paper is to prove a general fixed point theorem in GP - metric spaces for mappings satisfying an implicit relation, which generalizes and improves Theorem 2.10 [6]. In the last part of the paper we prove that these mappings satisfy property (P) in GP - metric spaces and if GP - metric is symmetric, then the fixed point problems is well posed.

Keywords:

fixed point, GP - metric space, implicit relation.

Code [ID]:

SSRSMI201601V26S01A0007 [0004441]

Full paper:

Download pdf


Copyright (c) 1995-2007 University of Bacu